MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDLC4

ROCHE DIAGNOSTICS HDLC4
Catalog Number 07528566190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable hdlc4 hdl-cholesterol plus 4th generation (hdl) result from one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was reported outside of the laboratory.The doctor questioned the result which prompted the rerun of the patient sample.The initial result was 115 mg/dl.The repeat result was 36 mg/dl.The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 cobas c 502 module is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 19-oct-2023; the results were within specifications.The investigation reviewed the qc recovery; the results were within specifications.There is no indication of a performance issue with the reagent.The investigation reviewed the alarm trace.There were multiple "abnormal aspiration" alarms noted on the date of the event close to the time the sample was processed.The field service engineer inspected the module and performed a 21-cup precision test and hardware check with unsuccessful results.He then adjusted the gear pump pressure from 280 to 310/320.He verified the module's performance with another 21-cup precision test with successful results.The fse determined that the event was caused by the low gear pump pressure.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
HDLC4
Common Device Name
HDL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17951424
Report Number1823260-2023-03329
Device Sequence Number7530449
Product Code LBS
UDI-Device Identifier04015630942565
UDI-Public04015630942565
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07528566190
Device Lot Number688046
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale